MathSciNet Relay Station
MathSciNet bibliographic data
MR2463821 (2009k:54009) 54A20 (40A05 54B20 54C35 54D20)
Di Maio, Giuseppe; Kočinac, Ljubiša D. R. Statistical convergence in topology. Topology Appl. 156 (2008), no. 1, 28–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement